MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number B2-70071-D
Medical Device Problem Codes Leak/Splash (1354); Mechanical Problem (1384); Device Operates Differently Than Expected (2913); Physical Property Issue (3008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device was not saved by the user facility.Thus, zyno medical was unable to confirm the reported leaking issue.
 
Event or Problem Description
The initial reporter reported a leaking issue of an administration set at the drip chamber to zyno medical on 01/08/2018.A registered pharmacy technician at a user facility notified a distributor on (b)(6) 2017 that "last week we had an issue with one of the tubing leaking.I'm also not sure how the green cap that goes in the tubing, where the chemo was leaking out of, came out.I've attached some images for you to see as well as a short video clip." the distributor notified the initial reporter on (b)(6) 2017 that "i had emailed you about a month ago regarding oncology consultants having an issue with their tubing leaking near the drip chamber.I just received the email below regarding another tubing set leaking." the distributor also stated that "since the tubing leaking incident involved the mixing and compounding of chemo drugs they disposed of the tubing.They said if it happens in the future they will make sure to safely secure it to mail back." the distributor provided more information on 01/08/2018 that "so far three pump sets have malfunctioned, 3 of the b2-70071-d and 1 of the b2-70070.I will be sending you one of the b2-70071-d.All sets experienced the same issue of leaking at the bottom of the drip chamber." on 01/08/2018, the initial reporter reported this complaint to zyno medical.The email communications and images from the distributor were forwarded to zyno medical by the initial reporter.The complaint handling specialist at zyno medical directly obtained more information from the distributor on 01/08/2018.The distributor confirmed that the fluid leaking was from the drip chamber.A patient was involved for the first occurrence but no injury occurred.All other occurrences happened during the process of compounding and mixing.The date of first encounter of the leaking issue at the drip chamber was on (b)(6) 2017."3 b2-70071-d and 1 b2-70070" had this issue.The lot number information obtained was "1604012 for b2-70071-d, not sure of the lot number for b2-70070".The complaint handling specialist at zyno medical followed up with the registered pharmacy technician who reported the issue initially to the distributor 01/08/2018 and was informed that only one affected administration set would be return for investigation.It was reported that the other affected administration sets were picked up from the facility by the distributor and was noticed a couple of weeks ago, even though this issue was initially noticed back on (b)(6) 2017.The set involved in the incident on (b)(6) 2017 was disposed due to the tubing leaking incident involved the mixing and compounding of chemo drug.The complaint handling specialist at zyno medical confirmed with the distributor that saline was used for the set that was saved.A total of 4 iv sets were reported with leaking issues.This is device #2.The event date was unknown.The three other devices involved will be reported under mdr 3006575795-2018-00003, mdr3006575795-2018-00005, and mdr 3006575795-2018-00006 respectively.

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key7207884
Report Number3006575795-2018-00004
Device Sequence Number13666503
Product Code FPA
UDI-Device Identifier00814371020150
UDI-Public00814371020150
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2019
Device Model NumberB2-70071-D
Device Catalogue NumberB2-70071-D
Device Lot Number1604012
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2018
Initial Report FDA Received Date01/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1